# SDR SIMA980532

- Difficulty date: February 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N427MQ
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 091
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 167006
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 4005 - A COUPLE OF EMERGENCY EXIT (PATH LIGHTS) ON FLOOR OUT.  REPLACED BULBS, OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
